Skip to main content
Log in

Unicity of Meromorphic Mappings Sharing Few Moving Hyperplanes

  • Published:
Vietnam Journal of Mathematics Aims and scope Submit manuscript

Abstract

In this paper, the Second Main Theorem for moving targets given by Thai–Quang (Forum Math. 20:163–179, 2008) is generalized. As its applications, some unicity theorems for meromorphic mappings of C m into the complex projective space P n(C) sharing moving hyperplanes regardless of multiplicities are shown.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Chen, Z., Li, Y., Yan, Q.: Uniqueness problem with truncated multiplicities of meromorphic mappings for moving targets. Acta Math. Sci. Ser. B Engl. Ed. 27, 625–634 (2007)

    Article  MATH  MathSciNet  Google Scholar 

  2. Dethloff, G., Tan, T.V.: Uniqueness problem for meromorphic mappings with truncated multiplicities and moving targets. Nagoya J. Math. 181, 75–101 (2006)

    MATH  MathSciNet  Google Scholar 

  3. Ha, P.H., Quang, S.D., Thai, D.D.: Uniqueness problem with truncated multiplicities of meromorphic mappings in several complex variables sharing small identical sets for moving target. Int. J. Math. 21, 1095–1120 (2010)

    Article  MATH  Google Scholar 

  4. Jin, L., Ru, M.: A unicity theorem for moving targets counting multiplicities. Tohoku Math. J. 57, 589–595 (2005)

    Article  MATH  MathSciNet  Google Scholar 

  5. Noguchi, J., Ochiai, T.: Introduction to Geometric Function Theory in Several Complex Variables. Trans. Math. Monogr., vol. 80. Am. Math. Soc., Providence (1990)

    Google Scholar 

  6. Ru, M.: A uniqueness theorem with moving targets without counting multiplicity. Proc. Am. Math. Soc. 129, 2701–2707 (2001)

    Article  MATH  MathSciNet  Google Scholar 

  7. Ru, M., Wang, J.T.-Y.: Truncated second main theorem with moving targets. Trans. Am. Math. Soc. 356, 557–571 (2004)

    Article  MATH  MathSciNet  Google Scholar 

  8. Thai, D.D., Quang, S.D.: Uniqueness problem with truncated multiplicities of meromorphic mappings in several complex variables for moving target. Int. J. Math. 16, 903–939 (2005)

    Article  MATH  MathSciNet  Google Scholar 

  9. Thai, D.D., Quang, S.D.: Second main theorem with truncated counting function in several complex variables for moving targets. Forum Math. 20, 163–179 (2008)

    MATH  MathSciNet  Google Scholar 

  10. Thoan, P.D., Duc, P.V., Quang, S.D.: Algebraic dependence and unicity theorem with a truncation level to 1 of meromorphic mappings sharing moving targets. Bull. Math. Soc. Sci. Math. Roumanie 56(104), 2 (2013)

    Google Scholar 

  11. Tu, Z.-H.: Uniqueness problem of meromorphic mappings in several complex variables for moving targets. Tohoku Math. J. 54, 567–579 (2002)

    Article  MATH  MathSciNet  Google Scholar 

Download references

Acknowledgements

The authors would like to thank Professor Do Duc Thai for many useful suggestions concerning this material. The research of the authors is supported by an NAFOSTED grant of Vietnam (Grant No. 101.01-2011.29).

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Si Duc Quang.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Quang, S.D., An, D.P. Unicity of Meromorphic Mappings Sharing Few Moving Hyperplanes. Viet J Math 41, 383–398 (2013). https://doi.org/10.1007/s10013-013-0035-1

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10013-013-0035-1

Keywords

Mathematics Subject Classification (2010)

Navigation